PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 13--16 (1986)
THE ZERO-ONE LAW FOR PRODUCTS OF INTERNAL $\ast$-FINITELY ADDITIVE PROBABILTTY SPACES
Bosko Zivaljevi\'cPrirodno-matematicki fakultet, Sarajevo, Yugoslavia
Abstract: A version of the zero-one law for products of internal $*$-finitely additive probability spaces is proved.
Classification (MSC2000): 03H05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts